# SDR DALA2025061604543

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 57,444 hours, 29,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EMERGENCY OVERWING LIGHT INOPERATIVE.   T/S PER A319 TSM 33-51-00-810-809-A. SYSTEM OPS NORMAL.
